# SDR SWAA2024022340915

- Difficulty date: January 14, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL L/E FAIRING 331B INT SUPPORT RIB # 4 CRACKED MKD DOT<[01] (SUMMERY) REMOVED DAMAGED #4 RIB AT L/HORIZONTAL STAB L/E FAIRING 331B AS PER REF SRM 51-40-02-0G-0 LOCATED AND DRILLED L/H HORIZONTAL INT SUPPORT RIB # 4 AS PER B-737 SRM 51-40-05-0G-0 INSTALLED INT SUPPORT RIB # 4 AS PER B-737 SRM 51-40-02-0G-0 & DWG 186A1301;[02] VERIFIED REMOVED DAMAGED #4 RIB AT L/HORIZONTAL STAB L/E FAIRING 331B AS PER REF SRM 51-40-02-0G-0 LOCATED AND DRILLED L/H HORIZONTAL INT SUPPORT RIB # 4 AS PER B-737 SRM 51-40-05-0G-0 INSTALLED INT SUPPORT RIB # 4 AS PER B-737 SRM 51-40-02-0G-0 & DWG 186A1301
